Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21379Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Arneson, Broderick | - |
| dc.contributor.author | Rudnicki, Piotr | - |
| dc.date.accessioned | 2026-10-30T08:16:07Z | - |
| dc.date.available | 2026-10-30T08:16:07Z | - |
| dc.date.issued | 2006 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 14, Issue 3, Pages 79-92 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21379 | - |
| dc.description.abstract | We are formalizing [9, pp. 81-84] where chordal graphs are defi ned and their basic characterization is given. This formalization is a part of the M.Sc. work of the first author under supervision of the second author. | pl |
| dc.description.sponsorship | This work has been partially supported by the NSERC grant OGP 9207. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | Chordal Graphs | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2008 Broderick Arneson, Piotr Rudnicki, published by University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.identifier.doi | 10.2478/v10037-006-0010-3 | - |
| dc.description.Affiliation | Broderick Arneson - University of Alberta, Edmonton, Canada | pl |
| dc.description.Affiliation | Piotr Rudnicki - University of Alberta, Edmonton, Canada | pl |
| dc.description.references | Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990. | pl |
| dc.description.references | Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990. | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990. | pl |
| dc.description.references | Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990. | pl |
| dc.description.references | Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990. | pl |
| dc.description.references | Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990. | pl |
| dc.description.references | M. Ch. Golumbic. Algorithmic Graph Theory and Perfect Graphs. Academic Press, New York, 1980. | pl |
| dc.description.references | Gilbert Lee. Trees and Graph Components. Formalized Mathematics, 13(2):271-277, 2005. | pl |
| dc.description.references | Gilbert Lee. Walks in Graphs. Formalized Mathematics, 13(2):253-269, 2005. | pl |
| dc.description.references | Gilbert Lee and Piotr Rudnicki. Alternative graph structures. Formalized Mathematics, 13(2):235-252, 2005. | pl |
| dc.description.references | Yatsuka Nakamura and Piotr Rudnicki. Vertex sequences induced by chains. Formalized Mathematics, 5(3):297-304, 1996. | pl |
| dc.description.references | Piotr Rudnicki and Andrzej Trybulec. Abian's fixed point theorem. Formalized Mathematics, 6(3):335-338, 1997. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990. | pl |
| dc.description.references | Andrzej Trybulec. Enumerated sets. Formalized Mathematics, 1(1):25-34, 1990. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990. | pl |
| dc.description.references | Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Pigeon hole principle. Formalized Mathematics, 1(3):575-579, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990. | pl |
| dc.identifier.eissn | 1898-9934 | - |
| dc.description.volume | 14 | pl |
| dc.description.issue | 3 | pl |
| dc.description.firstpage | 79 | pl |
| dc.description.lastpage | 92 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 3 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| Chordal_Graphs.pdf | 129,63 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
